We introduce the notion of variational measure with respect to a derivation basis in a topological measure space and consider a Kurzweil-Henstock-type integral related to this basis. We prove a version of Hake's theorem in terms of a variational measure.

Skvortsov V., Tulone F. (2021). A version of Hake's theorem for Kurzweil-Henstock integral in terms of variational measure. GEORGIAN MATHEMATICAL JOURNAL, 28(3), 471-476 [10.1515/gmj-2019-2074].

A version of Hake's theorem for Kurzweil-Henstock integral in terms of variational measure

Tulone F.
2021-01-01

Abstract

We introduce the notion of variational measure with respect to a derivation basis in a topological measure space and consider a Kurzweil-Henstock-type integral related to this basis. We prove a version of Hake's theorem in terms of a variational measure.
Settore MAT/05 - Analisi Matematica
Skvortsov V., Tulone F. (2021). A version of Hake's theorem for Kurzweil-Henstock integral in terms of variational measure. GEORGIAN MATHEMATICAL JOURNAL, 28(3), 471-476 [10.1515/gmj-2019-2074].
File in questo prodotto:
File Dimensione Formato  
GMJ online A version of Hakes theorem for KurzweilHenstock integral in terms of variational measure.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 617.79 kB
Formato Adobe PDF
617.79 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/410669
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact